Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 10, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at Apr 22, 2010, 3:58 PM MDT for Kiowa County, Colorado. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2010, 3:58 PM MDT (21:58 UTC)
- Expired
- Apr 22, 2010, 4:19 PM MDT
- In force
- 21 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Kiowa County, CO
The radar
The Pueblo radar (KPUX), 98 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 12:30 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
043
WFUS55 KPUB 222158
TORPUB
COC061-222300-
/O.NEW.KPUB.TO.W.0010.100422T2158Z-100422T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
358 PM MDT THU APR 22 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 500 PM MDT
* AT 355 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 10 MILES NORTH OF HASWELL...OR 44 MILES NORTHWEST
OF LAMAR...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN KIOWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING
FOR SOUTHEAST COLORADO.
LAT...LON 3847 10293 3848 10325 3852 10324 3852 10318
3860 10318 3861 10317 3862 10314 3861 10282
3860 10282
TIME...MOT...LOC 2158Z 208DEG 17KT 3860 10309
$$2 follow-up statements
302
WWUS55 KPUB 222208
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
408 PM MDT THU APR 22 2010
COC061-222300-
/O.CON.KPUB.TO.W.0010.000000T0000Z-100422T2300Z/
KIOWA CO-
408 PM MDT THU APR 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL KIOWA COUNTY
UNTIL 500 PM MDT...
AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 11 MILES NORTHEAST OF HASWELL...OR 42 MILES
NORTHWEST OF LAMAR...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN KIOWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING
FOR SOUTHEAST COLORADO.
LAT...LON 3852 10293 3852 10315 3858 10315 3861 10315
3862 10314 3861 10284
TIME...MOT...LOC 2208Z 221DEG 17KT 3860 10304
$$561
WWUS55 KPUB 222219
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
419 PM MDT THU APR 22 2010
COC061-222230-
/O.CAN.KPUB.TO.W.0010.000000T0000Z-100422T2300Z/
KIOWA CO-
419 PM MDT THU APR 22 2010
...THE TORNADO WARNING FOR NORTH CENTRAL KIOWA COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING
FOR SOUTHEAST COLORADO.
LAT...LON 3852 10293 3852 10315 3858 10315 3861 10315
3862 10314 3861 10284
TIME...MOT...LOC 2220Z 221DEG 17KT 3864 10299
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Apr 22, 3:14 PM MDT, 44 minutes earlier.
Area forecast discussion, Apr 22, 3:14 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 314 PM MDT THU APR 22 2010 .SHORT TERM... (TONIGHT AND FRIDAY) CURRENTLY...SEVERE WEATHER EVENT UNDERWAY ON THE PLAINS WITH TORNADO PRODUCING SUPERCELLS REPORTED. SURFACE LOW LOCATED NEAR KPUB AT 2130Z WITH WARM FRONT LIFTING NORTH ALONG THE ARKANSAS RIVER ALLOWING BEST INSTABILITY TO POOL ALONG AND NORTH OF THE BOUNDARY. 0-6KM SHEARS MAXIMIZED NORTH OF THE WARM FRONT...AS EASTERLY SURFACE WINDS GUST TO 30 KNOTS...BOOSTING SHEAR ABOVE 50 KNOTS. DRIER AIR HAS PUSHED EAST AND COVERS MUCH OF THE EASTERN PLAINS SOUTH OF THE ARKANSAS RIVER...WITH DRYLINE PUSHING NEARLY TO THE KS BORDER AT 2030Z. NOT SEEING MUCH CONVECTION OVER THE MOUNTAINS CURRENTLY...THOUGH PRECIP IS BEGINNING TO DEVELOP OVER NEW MEXICO AHEAD OF THE UPPER JET. SURFACE LOW REMAINS IN THE VICINITY OF KPUB THROUGH THE NIGHT AS UPPER LOW EJECTS INTO SERN CO BY FRI MORNING. EXPECT SEVERE THREAT TO SHIFT MAINLY NORTH AND EAST OF THE AREA DURING THE EVENING...AS INSTABILITY GETS PUSHED INTO NORTHEAST COLORADO. BEST UPWARD MOTION SHIFTS WESTWARD TO THE CENTRAL AND EASTERN MOUNTAINS OVERNIGHT WITH SNOW LEVELS FALLING BELOW 9000 FEET BY MORNING. QPF VALUES FROM NAM AND GFS BOTH SUGGEST WARNING CRITERIA SNOWFALL POSSIBLE LATE TONIGHT AND ESPECIALLY FRIDAY OVER THE RAMPART/SAWATCH/MOSQUITO RANGES AND PIKES PEAK...SO WILL HOIST A WINTER STORM WARNING FOR HIGHER ELEVATION ZONES. WILL SEE SOME SNOW AS LOW AS 7000 FEET OVER THE PALMER DIVIDE...THOUGH NOT SURE IF ACCUMULATIONS WILL BE ENOUGH FOR HIGHLIGHTS. OTHER AREA TO WATCH IS OVER THE WET MOUNTAINS...AS NAM HITS THE EAST SLOPES HARD EARLY FRI MORNING. IN GENERAL EXPECT COOL UNSETTLED WEATHER THROUGH THE DAY FRIDAY...WITH WIDESPREAD SHOWERS OVER LOWER ELEVATIONS AND HIGHER ELEVATION SNOWS. .LONG TERM... (FRIDAY NIGHT THROUGH THURSDAY) A MIX OF WINTER WEATHER AND SPRINGTIME CONVECTION SPELLS A CONTINUATION OF UNSETTLED CONDITIONS FOR THE FORECAST AREA THROUGH THE EXTENDED PERIOD. FRIDAY NIGHT THROUGH SATURDAY...MODELS AGREE ON PLACING THE UPPER LOW OVER THE SE CORNER OF COLORADO FRI NIGHT...THEN TRACK IT EASTWARD ACROSS KS THROUGH SAT. THIS WILL KEEP WRAPAROUND NORTHERLY FLOW IN PLACE FOR THE CWA. SCATTERED TO LIKELY POPS THROUGH FRI NIGHT LOOKS REASONABLE...THEN AS THE LOW PULLS AWAY ON SAT GRIDS REFLECT A GRADUAL DECREASING OF PROBABILITY AND COVERAGE...WITH FINALLY JUST SOME ISOLATED SHOWERS FOR THE CENT MTS SAT NIGHT. EXPECT EXTENSIVE CLOUD COVER AND COOLER AFTN MAX TEMPS IN THE 50S TO RIGHT AROUND 60 F. SUNDAY...NW FLOW ALOFT SETTLES IN BEHIND THE DEPARTING SYSTEM...BUT THE FORECAST WARMING NOW LOOKS TO BE VERY TEMPORARY. ISOLATED SHOWERS CONTINUE FOR THE CENT MTS...BUT THE EXTENDED MODELS PERSIST IN BRINGING AN UPPER DISTURBANCE DOWN ACROSS THE N ROCKIES SUN EVE. IN FACT...GFS AND ECMWF MODELS ARE NOW IN VERY CLOSE AGREEMENT IN PLACEMENT OF THIS FEATURE...SO DECIDED TO INTRODUCE ISOLATED POPS ALONG THE PALMER DVD SUNDAY NIGHT. OTHERWISE...MOST AREAS WILL STAY DRY WITH MAX TEMPS IN THE 60S PUSHING 70 F. MONDAY AND TUESDAY...TEMPORARY RIDGING OVER THE 4 CORNERS OUT AHEAD OF THE NEXT LOW PRES SYSTEM THAT WILL MOVE ONSHORE ACROSS CA TUE MORNING. HOWEVER...THE UPPER DISTURBANCE FROM SUNDAY WILL RETREAT ACROSS THE CENTRAL US ON MON...BUT NOT BEFORE COLD SFC HI PRES PUSHES INTO EASTERN CO. THIS SHOULD KEEP THE EASTERN PLAINS OF CO CLOUDY AND COOLER WITH AT LEAST AN ISOLATED SHOT OF SOME PCPN. ADJUSTED TEMP AND POP GRIDS TO INDICATE THIS. WEDNESDAY AND THURSDAY...THE NEXT UPPER LOW SYSTEM MOVES ONSHORE AND STAGNATES OVER THE GREAT BASIN REGION...WITH AN INDICATION THAT IT ELONGATES AND PERHAPS ENCOMPASSES THE WESTERN THIRD OF THE COUNTRY. NO CHANGES AT THIS TIME...BUT LOGICAL TRENDING WOULD BE FOR AN INCREASE IN W-SW FLOW ACROSS THE STATE...AS WELL AS POPS ALONG THE CONTDVD. MOORE && .AVIATION... LOW LEVELS HAVE DRIED OVER THE MOUNTAINS AND AT KALS AND KPUB...SO WILL REMOVE TSRA MENTION THROUGH THE EVENING. STILL SOME THREAT OF STORMS AT KCOS...SO WILL KEEP VCTS THROUGH MID EVENING. AS UPPER LOW LIFTS NORTH ACROSS THE AREA OVERNIGHT...EXPECT SHOWERS TO SPREAD BACK SOUTH OVER MOST OF THE AREA BY 12Z FRIDAY. WIDESPREAD RAIN AND MOUNTAIN SNOW WILL PRODUCE FAIRLY SOLID MVFR CONDITIONS ACROSS MOST OF SOUTHERN COLORADO ON FRIDAY...WITH AREAS OF IFR CONDITIONS OVER THE HIGHER TERRAIN DUE TO LOW VISIBILITY IN SNOW SHOWERS. && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 9 AM MDT SATURDAY FOR COZ061-063. WINTER STORM WARNING FROM 9 PM THIS EVENING TO 9 AM MDT SATURDAY FOR COZ058>060-081-082. && 10/27
Hazardous weather outlook, Apr 22, 3:38 PM MDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 338 PM MDT THU APR 22 2010 COZ058>089-093>099-232145- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 338 PM MDT THU APR 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL LINGER OVER THE AREA THIS EVENING...WITH THE BEST CHANCE FOR STORMS OVER THE EASTERN PLAINS NORTH OF THE ARKANSAS RIVER. ONE OR TWO SEVERE STORMS WILL STILL BE POSSIBLE OVER KIOWA AND CROWLEY COUNTIES THROUGH THE MIDDLE OF THE EVENING...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. A STRONG AND SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM WILL TRACK ACROSS THE AREA FROM TONIGHT THROUGH EARLY SATURDAY MORNING...PRODUCING OCCASIONAL MODERATE TO HEAVY SNOW AND BLOWING SNOW OVER THE CENTRAL MOUNTAINS AND ACROSS TELLER COUNTY...ESPECIALLY LATE TONIGHT THROUGH THE DAY FRIDAY. SNOW ACCUMULATIONS OVER A FOOT ARE LIKELY BY MIDDAY SATURDAY...MAINLY ABOVE 10000 FEET. OVER THE PALMER DIVIDE AND NORTHERN EL PASO COUNTY...RAIN MAY CHANGE TO SNOW LATE TONIGHT AND AGAIN FRIDAY NIGHT...WITH 2 TO 4 INCHES OF HEAVY WET SNOW POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE AREA MONDAY THROUGH WEDNESDAY...WITH THE BEST COVERAGE EXPECTED OVER THE HIGHER TERRAIN. THE MAIN THREATS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO NEAR 40 MPH...WITH SMALL HAIL UP TO 1/2 INCH IN DIAMETER POSSIBLE WITH THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE EASTERN PLAINS NORTH OF THE ARKANSAS RIVER THIS EVENING...AND WILL BE LIKELY TONIGHT OVER THE CENTRAL MOUNTAINS...PIKES PEAK AND TELLER COUNTY. 28/10
In the hours before
Local storm report, Apr 22, 2:53 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TORNADO 5 SW EADS 38.44N 102.85W
04/22/2010 KIOWA CO CO-OP OBSERVER
&&
JCERULocal storm report, Apr 22, 2:54 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TORNADO 3 SW EADS 38.45N 102.82W
04/22/2010 KIOWA CO TRAINED SPOTTER
NEAR COUNTY ROAD 36 SOUTH OF HIGHWAY 96
0254 PM TORNADO 2 W EADS 38.48N 102.82W
04/22/2010 KIOWA CO TRAINED SPOTTER
NEAR COUNTY ROAD 36 CROSSING HIGHWAY 96 MOVING NORTH
NORTHEAST.
&&
TLMSpecial weather statement, Apr 22, 3:06 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 306 PM MDT THU APR 22 2010 COZ089-222130- CROWLEY COUNTY- 306 PM MDT THU APR 22 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN CROWLEY COUNTY IN SOUTHEAST COLORADO AT 304 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTH OF ORDWAY...OR 29 MILES NORTHWEST OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 25 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF NORTH CENTRAL CROWLEY COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Apr 22, 3:15 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
315 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM HAIL HASWELL 38.45N 103.16W
04/22/2010 M0.88 INCH KIOWA CO TRAINED SPOTTER
&&
JCERULocal storm report, Apr 22, 3:40 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
340 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL HASWELL 38.45N 103.16W
04/22/2010 E1.25 INCH KIOWA CO TRAINED SPOTTER
&&
JCERULocal storm report, Apr 22, 3:42 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
342 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL HASWELL 38.45N 103.16W
04/22/2010 E1.75 INCH KIOWA CO TRAINED SPOTTER
&&
JCERUThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:00 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 60 min |
| Apr 21, 7:55 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 65 min |
| Apr 22, 12:19 AM MDT | Severe Thunderstorm Warning | PUB | Prowers | 21 min |
| Apr 22, 12:26 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 64 min |
| Apr 22, 1:02 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 58 min |
| Apr 22, 1:10 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 65 min |
| Apr 22, 1:56 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 64 min |
| Apr 22, 2:02 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 25 min |
| Apr 22, 2:06 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 54 min |
| Apr 22, 2:09 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Otero | 66 min |
| Apr 22, 2:24 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 35 min |
| Apr 22, 2:54 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 66 min |
| Apr 22, 2:54 PM MDT | Tornado Warning | PUB | Kiowa | 32 min |
| Apr 22, 3:17 PM MDT | Winter Storm Warning | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 6 more | 45 hr |
| Apr 22, 3:17 PM MDT | Winter Weather Advisory | PUB | Chaffee, El Paso, Fremont | 39 hr |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.